# SDR DALA2021022301054

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,162 hours, 36,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACKS FOUND IN LHS PRESSURE DECK MEMBRANE AND 2 CRACKED HOLES FOUND IN RHS PRESSURE DECK MEMBRANE, AT FR 36.  CORRECTIVE ACTION: REPAIRED PER ER/A 577359-14AD.  OK FOR SERVICE.  (1735050)
